CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Permutations all of whose patterns of a given length are distinct

Peter Hegarty (Institutionen för matematiska vetenskaper, matematik)
Journal of combinatorial theory. Series A (0097-3165). Vol. 120 (2013), 7, p. 1663-1671.
[Artikel, refereegranskad vetenskaplig]

For each integer k >= 2, let F(k) denote the largest n for which there exists a permutation \sigma \in S_n, all of whose patterns of length k are distinct. We prove that F(k) = k + \lfloor \sqrt{2k-3} \rfloor + e_k, where e_k \in {-1,0} for every k. We conjecture an even more precise result, based on data for small values of k.

Nyckelord: Permutation pattern; k-Separator; Tilted checkerboard permutation



Denna post skapades 2012-07-08. Senast ändrad 2013-09-30.
CPL Pubid: 160237

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Diskret matematik

Chalmers infrastruktur